Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Back Pain,brain Fog And Erectile Dysfunction?

Have been experiencing some lingering symptoms that i would want to attribute to Candida or acute parasitic infection(protozoa). The symptoms are as follows: Weird bodily sensations that can be itchy, motile, slight spasms, back ache( especially in d mornings), erectile dysfunction( i do have an erection as when due but don't think i retain as long as i should), mental fogginess, digestive discomfort etc Whats your prognosis doc?
Thu, 21 May 2020
Report Abuse
OB & GYN Specialist 's  Response
Hi,

For erectile dysfunction- get relaxed. Avoid stress and stop smoking and alcohol. Try kegel exercise. Do NOT take any medicine without consulting the doctor. Get examined by doctor and do the tests as it's important to find out the cause. Take medicines only after having seen by the doctor. The problem can be related to stress, but can sometimes be because of diabetes, heart disease, hormonal problem etc.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sujoy Dasgupta, OB & GYN Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Infectious parasitic disease


Loading Online Doctors....
What Causes Back Pain,brain Fog And Erectile Dysfunction?

Hi, For erectile dysfunction- get relaxed. Avoid stress and stop smoking and alcohol. Try kegel exercise. Do NOT take any medicine without consulting the doctor. Get examined by doctor and do the tests as it s important to find out the cause. Take medicines only after having seen by the doctor. The problem can be related to stress, but can sometimes be because of diabetes, heart disease, hormonal problem etc. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sujoy Dasgupta, OB & GYN Specialist